MAUDE Adverse Event Report: COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711519
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tube was inserted three days ago before the incident date.However, during the time when the patient underwent physiotherapy, the stopper for main port popped out which caused back flow and leak on the floor.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on april 03, 2019.One decontaminated sample without the original package or lot number was received at the manufacturing site for the investigation on february 12, 2021.Visual and functional evaluations were performed per procedure, and the reported condition could not be confirmed.However, to measure the force required to open the connector, tension was applied to the component for reference only.The results obtained were 6.43 and 6.91 lbs.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.We will continue to monitor the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
UNWTD KANG FEED TUBE 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11141532
Report Number9612030-2021-02743
Device Sequence Number4006203
Product Code KNT
UDI-Device Identifier10884521009691
UDI-Public10884521009691
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711519
Device Catalogue Number8884711519
Device Lot Number1909007164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date03/15/2021
Patient Sequence Number1